# SDR DHL2001712012

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 J-SCREW GEARBOX REQ CLEAN AND LEAK CK NR 10 SPOILER CRACK AT ACTUATION ROD ATTACH POINT.  THRU BOLT EXCESSIVELY LOOSE 4" 6" DELAMINATION LOCATED UPPER SURFACE NR 4 SPOILER OUTBD FWD EDGE NR 2 SPOILER ACT HAS HYD FLUID ON BOTTOM NR 6 SPOILER CENTER HINGE PIN HAS ROTATED AND SHEARED OFF LOCK CLIP.  CLEANED AND SERVICED AS REQUIRED IAW MM 27-51-22 31217 SYSTEM LEAK CHECKED GOOD.  REPLACED NR 4 SPOILER PANEL IAW B727 MM 27-61-1. TO BE OPS CHECKED 33794 09/05/2001.  SYSTEM OPS CHECKS GOOD, FOUND LEAK AT LOWER B-NUT TO ACTUATOR FITTING.  INSTALLED NEW O-RING LEAK AND OPS CHECK DUE 3524 9/05/2001 SYSTEM LEAK CHECKED GOOD.
